From soliton equations to integrable cellular automata through a limiting procedure

T. Tokihiro, D. Takahashi, J. Matsukidaira, J. Satsuma

Research output: Contribution to journalArticle

293 Citations (Scopus)

Abstract

We show a direct connection between a cellular automaton and integrable nonlinear wave equations. We also present the N-soliton formula for the cellular automaton. Finally, we propose a general method for constructing such integrable cellular automata and their N-soliton solutions.

Original languageEnglish
Pages (from-to)3247-3250
Number of pages4
JournalPhysical Review Letters
Volume76
Issue number18
DOIs
Publication statusPublished - 1996 Apr 29
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'From soliton equations to integrable cellular automata through a limiting procedure'. Together they form a unique fingerprint.

  • Cite this